BibTeX record journals/tit/CarletDY05

download as .bib file

@article{DBLP:journals/tit/CarletDY05,
  author    = {Claude Carlet and
               Cunsheng Ding and
               Jin Yuan},
  title     = {Linear codes from perfect nonlinear mappings and their secret sharing
               schemes},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {51},
  number    = {6},
  pages     = {2089--2102},
  year      = {2005},
  url       = {http://dx.doi.org/10.1109/TIT.2005.847722},
  doi       = {10.1109/TIT.2005.847722},
  timestamp = {Wed, 09 Mar 2016 15:07:29 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/CarletDY05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}